# SDR AALA201909109009

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 17,920 hours, 5,126 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO DFW ON ACCOUNT OF #2 ENGINE EPR FAULT. EMERGENCY WAS DECLARED. MAINTENANCE FOUND RH NOSE COWL P2 LINE LOOSE, TIGHTENED AND RE-SAFETIED IAW AMM 71-11-11, RAN ENGINE, NO LEAKS OR FAULTS NOTED.
